Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Child having vomiting after taking ragi malt, had similar episode as an infant. Is he allergic to ragi?

Hi doc ...i am mother of a 3 year old ... my son is having vomiting since 3 days they are not frequent but after every meal he is doing it...i mean daily about 2 times..... i feel that he is allergic to ragi... because i hav been giving him ragi malt scince 3 days...and from the past experince when he was 1 year old i tried ragi malt then just a few minutes after he took it he used to pass motion which looks in same proportion and colour of what he ate .... what should i do.. for now i hav stopped giving him ragi....
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thank you for writing to health care magic.

May be he is allergic to Ragi.
Please stop giving him ragi for the time being.
Again try the same substance after one month.
If he again vomits he might be allergic to ragi.

The earlier episode does not seem to confirm allergy. so stop the same and restart if after one month as a trial to confirm allergy.

Hope this helps.
Take care.
Answered: Tue, 12 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor